# SDR R61A201612170748

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000018
- Aircraft time: 29,992 hours, 22,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066033001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, WHEN A/C WAS IN FOR MX FOUND EVIDENCE OF CORROSION ON SHEAR CLIP BETWEEN STR 28R AND 27R AT FR 86. MX REMOVED AND REPLACED SHEAR CLIP PN 170-66033-001 ON FR 86 BETWEEN STR 28R AND 27R IAW SRM 51-40-01, 51-40-02.
